Posted by: tonya leake | 2010-04-04

alleric reaction

i had a sterilization reversal on tuesday and when i came round was told i had had anaphyactic shock. i could not breathe well and my body was lobster red and covered in angry welts and a rash. i was on a drip and had regular blood pressure checks as my blood pressure was low until wed afternoon i was then taken off the drip and given morphine based caplets i then had a reaction to those and had to go back on oxygen and was given something through an iv. i am now home it is sunday and i feel very drained cant sleep and have what feels like a lump in my chest when i swallow, i have taken antihystemine tablet and indigestion tablet aswell as swallowed capfuls of gaviscon and it is not going is it related to my allergic reaction i am very uncomfertable right now and doctors is not open until tuesday.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tonya Leake

I do not think that the anaphylactic reaction is the cause for the sensation in your chest. If you were intubated during your operation, it is possible that the intubation irritated your throat and thus causing this sensation. This will subside spontaneously. It is imperative that you consult your doctor about this problem or you can consult an emergency facility for an examination.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.